Mathematics and Statistics  

Mathematics and Statistics is an international peer-reviewed journal that publishes original and high-quality research papers in all areas of mathematics and statistics. As an important academic exchange platform, scientists and researchers can know the most up-to-date academic trends and seek valuable primary sources for reference.


ISSN: 2332-2071 (Print)

ISSN: 2332-2144 (Online)


Contact Us: ms.editor@hrpub.org or editor@hrpub.org

Website: https://www.hrpub.org/journals/jour_info.php?id=34


Archive

Volume 9   2021
Vol.9 No.1
Volume 8   2020
Vol.8 No.1Vol.8 No.2Vol.8 No.2AVol.8 No.3Vol.8 No.4Vol.8 No.5
Vol.8 No.6
Volume 7   2019
Vol.7 No.1Vol.7 No.2Vol.7 No.3Vol.7 No.4Vol.7 No.4AVol.7 No.5
Volume 6   2018
Vol.6 No.1Vol.6 No.2Vol.6 No.3Vol.6 No.4
Volume 5   2017
Vol.5 No.1Vol.5 No.2Vol.5 No.3Vol.5 No.4
Volume 4   2016
Vol.4 No.1Vol.4 No.2Vol.4 No.3Vol.4 No.4
Volume 3   2015
Vol.3 No.1Vol.3 No.2Vol.3 No.3Vol.3 No.4Vol.3 No.5Vol.3 No.6
Volume 2   2014
Vol.2 No.1Vol.2 No.2Vol.2 No.3Vol.2 No.4Vol.2 No.5Vol.2 No.6
Vol.2 No.7Vol.2 No.8
Volume 1   2013
Vol.1 No.1Vol.1 No.2Vol.1 No.3Vol.1 No.4

Vol 8(Sep, 2020) No 5

Efficiency of Parameter Estimator of Various Resampling Methods on WarpPLS Analysis

Luthfatul Amaliana, Solimun, Adji Achmad Rinaldo Fernandes, Nurjannah

[Abstract] [Full Text] [Full Article - PDF] pp. 481 - 492

DOI: 10.13189/ms.2020.080501

A Modified Robust Support Vector Regression Approach for Data Containing High Leverage Points and Outliers in the Y-direction

Habshah Midi, Jama Mohamed

[Abstract] [Full Text] [Full Article - PDF] pp. 493 - 505

DOI: 10.13189/ms.2020.080502

Test Efficiency Analysis of Parametric, Nonparametric, Semiparametric Regression in Spatial Data

Diah Ayu Widyastuti, Adji Achmad Rinaldo Fernandes, Henny Pramoedyo, Nurjannah, Solimun

[Abstract] [Full Text] [Full Article - PDF] pp. 506 - 519

DOI: 10.13189/ms.2020.080503

Construction of Bivariate Copulas on a Multivariate Exponentially Weighted Moving Average Control Chart

Sirasak Sasiwannapong, Saowanit Sukparungsee, Piyapatr Busababodhin, Yupaporn Areepong

[Abstract] [Full Text] [Full Article - PDF] pp. 520 - 526

DOI: 10.13189/ms.2020.080504

Comparison for the Approximate Solution of the Second-Order Fuzzy Nonlinear Differential Equation with Fuzzy Initial Conditions

Ali F Jameel, Akram H. Shather, N.R. Anakira, A. K. Alomari, Azizan Saaban

[Abstract] [Full Text] [Full Article - PDF] pp. 527 - 534

DOI: 10.13189/ms.2020.080505

-action Induced by Shift Map on 1-Step Shift of Finite Type over Two Symbols and k-type Transitive

Nor Syahmina Kamarudin, Syahida Che Dzul-Kifli

[Abstract] [Full Text] [Full Article - PDF] pp. 535 - 541

DOI: 10.13189/ms.2020.080506

Modified Average Sample Number for Improved Double Sampling Plan Based on Truncated Life Test Using Exponentiated Distributions

O. S. Deepa

[Abstract] [Full Text] [Full Article - PDF] pp. 542 - 550

DOI: 10.13189/ms.2020.080507

Homotopy Perturbation Method for Solving Linear Fuzzy Delay Differential Equations Using Double Parametric Approach

Ali F Jameel, Sardar G Amen, Azizan Saaban, Noraziah H Man, Fathilah M Alipiah

[Abstract] [Full Text] [Full Article - PDF] pp. 551 - 558

DOI: 10.13189/ms.2020.080508

Integration of Cluster Centers and Gaussian Distributions in Fuzzy C-Means for the Construction of Trapezoidal Membership Function

Siti Hajar Khairuddin, Mohd Hilmi Hasan, Manzoor Ahmed Hashmani

[Abstract] [Full Text] [Full Article - PDF] pp. 559 - 565

DOI: 10.13189/ms.2020.080509

Hankel Determinant H2(3) for Certain Subclasses of Univalent Functions

Andy Liew Pik Hern, Aini Janteng, Rashidah Omar

[Abstract] [Full Text] [Full Article - PDF] pp. 566 - 569

DOI: 10.13189/ms.2020.080510

Fuzzy Sumudu Decomposition Method for Fuzzy Delay Differential Equations with Strongly Generalized Differentiability

N. A. Abdul Rahman

[Abstract] [Full Text] [Full Article - PDF] pp. 570 - 576

DOI: 10.13189/ms.2020.080511

Construction a Diagnostic Test in the Form of Two-tier Multiple Choice on Calculus Material

Edy Nurfalah, Irvana Arofah, Ika Yuniwati, Andi Haslinah, Dwi Retno Lestari

[Abstract] [Full Text] [Full Article - PDF] pp. 577 - 582

DOI: 10.13189/ms.2020.080512

Stochastic Latent Residual Approach for Consistency Model Assessment

Hani Syahida Zulkafli, George Streftaris, Gavin J. Gibson

[Abstract] [Full Text] [Full Article - PDF] pp. 583 - 589

DOI: 10.13189/ms.2020.080513

Determining Day of Given Date Mathematically

R. Sivaraman

[Abstract] [Full Text] [Full Article - PDF] pp. 590 - 595

DOI: 10.13189/ms.2020.080514

Probabilistic Inventory Model under Flexible Trade Credit Plan Depending upon Ordering Amount

Piyali Mallick, Lakshmi Narayan De

[Abstract] [Full Text] [Full Article - PDF] pp. 596 - 609

DOI: 10.13189/ms.2020.080515

Finite Difference Method for Pricing of Indonesian Option under a Mixed Fractional Brownian Motion

Chatarina Enny Murwaningtyas, Sri Haryatmi Kartiko, Gunardi, Herry Pribawanto Suryawan

[Abstract] [Full Text] [Full Article - PDF] pp. 610 - 619

DOI: 10.13189/ms.2020.080516